# SDR CA060427002

- Difficulty date: April 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-25-235
- Aircraft time: 4,773 hours
- Engine: Lyc O540B2B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 74502
- Condition: Galled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONNECTING RODS REMOVED FROM ENGINE AT 192.0HRS DUE TO PROP STRIKE. RODS INSPECTED IAW SB439A, AND ALL 6 RODS HAD FRETTING AND GALLING ON THE CONNECTING ROD BEARING BORE SURFACE. THE RODS WERE REPAIRED AND RETURNED TO SERVICE. THE PREVIOUS OVERHAUL RECORDS HAD NOT INDICATED COMPLIANCE WITH SB439A. (TC NR 20060427002)
